Phoenix Rising tells QMUL: release the PACE trial data
Mark Berry, Acting CEO of Phoenix Rising, presents the Board of Directors’ open letter to Queen Mary University of London (QMUL) urging them to release the PACE trial data, and hopes that other non-UK organisations will join British charities in the same request...
Discuss the article on the Forums.

Temporary side effects from increased blood volume?

Discussion in 'Problems Standing: Orthostatic Intolerance; POTS' started by CW1, Mar 18, 2017.

  1. CW1

    CW1

    Messages:
    23
    Likes:
    31
    Has anyone experienced fatigue when increasing their salt intake? Ive been on Florinef for over a year now, and my doc and I decided to increase my salt intake by just 1/4 a teaspoon a day - just bc I'm still having symptoms of low blood volume. since doing so my blood pressure is a little higher (which is good for me) but I've been really fatigued.

    Just wondering if anyone has ever experienced heavy fatigue when they raised their blood volume a notch. I'm hoping it may be a transient symptom that will go away. Maybe just my body and ANS adjusting to the new level of blood in the brain?
     
  2. keenly

    keenly Senior Member

    Messages:
    634
    Likes:
    671
    UK
    When I introduced salt a few year ago it totally messed me up for awhile. Too much salt is not great without Potassium. Please try both together.
     
    lafarfelue likes this.
  3. CW1

    CW1

    Messages:
    23
    Likes:
    31
    Thanks so much for your response! Yes, I do take some potassium too and monitor my electrolytes w/ periodic blood tests.
     
  4. keenly

    keenly Senior Member

    Messages:
    634
    Likes:
    671
    UK
    It is the balance that is hard to get right. I have a problem with both. Normally they are low.
     
    CW1 likes this.

See more popular forum discussions.

Share This Page